# SDR VQMA20110314001

- Difficulty date: March 14, 2011
- Submitted: March 23, 2011
- Operation: General aviation
- Aircraft: N44AS
- Make and model: Cessna 550
- Aircraft serial: 5500047
- Aircraft time: 10,091 hours, 8,043 cycles
- Engine: Pwa JT15D4
- Engine time: 9,757 hours, 7,745 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 556545098
- Part serial: C093154
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, PILOT REPORTED ELEVATOR TRIM JAMMED AND WOULD NOT MOVE.  PILOT RETURNED ACFT BACK TO DEPARTURE AND DIFFERENT ACFT DEPARTED.  MX INSPECTED ACFT AND FOUND ELEVATOR TRIM ACTUATOR WORN AND CHAIN ON ACTUATOR VERY LOOSE AND BINDING WHENEVER TRIM UP WAS SELECTED.  CHAIN WOULD RELEASE WHEN DOWN WAS SELECTED AND LOCK UP AGAIN WHEN UP WAS AGAIN SELECTED.  MX REPLACED ELEVATOR TRIM ACTUATOR AND PERFOMED ALL OPS CHECKS-ALL CHECKED NORMAL AND ACFT WAS RETURNED TO SERVICE.
